# SDR SWIA2020031649324

- Difficulty date: January 27, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE AVIONICS BAY DOOR SURROUND STRUCTURE'S FWD LH AND FWD RH STOP FITTING ASSY'S ARE CHAFED. (MARKED WITH RED SHARPIE)   (C-CHECK) RO 3/13/2020    REMOVED AND REPLACED THE AVIONICS BAY DOOR SURROUND STRUCTURE'S FWD LH AND FWD RH STOP FITTING  REF CRJ-200 SRM AND BOMBARDIER DWG. NO DEFECTS NOTED.
